Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Homotopy groups of the complements to singular hypersurfaces


Author: A. Libgober
Journal: Bull. Amer. Math. Soc. 13 (1985), 49-51
MSC (1980): Primary 14F20, 57M05, 14H20, 57M10, 14J17, 57M15
MathSciNet review: 788390
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14F20, 57M05, 14H20, 57M10, 14J17, 57M15

Retrieve articles in all journals with MSC (1980): 14F20, 57M05, 14H20, 57M10, 14J17, 57M15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15360-1
PII: S 0273-0979(1985)15360-1